English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15295847      Online Users : 181
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8946

Title: Generalized Variational Relation Problems
with Applications
Authors: M. Balaj;L. J. Lin
Contributors: 數學系
Keywords: Variational relation problem;KKM theorem;Variational inclusion
problem
;Optimization problem with constraints;Saddle point
Date: 2011
Issue Date: 2011-05-10T06:52:03Z
Publisher: Springer Verlag
Abstract: In this paper, we first obtain an existence theorem of the solutions for a variational relation problem. An existence theorem for a variational inclusion problem, a KKM theorem and an extension of the well know Ky Fan inequality will be established, as particular cases. Some applications concerning a saddle point problem with constraints, existence of a common fixed point for two mappings and an optimization problem with constraints, will be given in the last section of the paper.
Relation: Journal of Optimization Theory and Applications, 148(1):1-13
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML712View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback